Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADDERALL HELP

Posted by TRACYANDDEANA on December 5, 2003, at 16:12:24

In reply to Re: ADDERALL HELP TRACYANDDEANA, posted by noa on December 5, 2003, at 14:07:58

> Why do you think it is the Adderall that is causing these new symptoms? I AM NOT SURE. I DONT REALLY KNOW WHAT ELSE IT COULD POSSIBLY BE. I FEEL LIKE MY BRAIN IS TIRED OF THE ADDERALL, AND I DONT THINK VERY CLEARLY ANYMORE. IT SEEMS TO HAVE MADE ME EXTREMELY EMOTIONAL, AND I HAVE REALLY HIGH ANSIATY (HOW EVER YOU SPELL IT!)I FIND MYSELF WORRYING ALOT AND MY VIEW OF MY SELF HAS DROPPED GREATLY.
>
> How long were you on the Adderall before these new symptoms started? I WOULD SAY THE LAST 6 MONTHS OR SO.
>
> Were you on the same dose all along? NO, MY DOSAGE HAS CHANGED MANY TIMES.
>
> Did you recently change the dose? NO
>
> Is it the only medication you take? YES


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TRACYANDDEANA thread:286848
URL: http://www.dr-bob.org/babble/20031202/msgs/286899.html